| Model Number |
500AVHCT |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The end user compared the values to the point of care (poc) read out to verify inaccuracy.
Event or Problem Description
It was reported that during use of the device for a cardiopulmonary bypass (cpb) procedure, the hematocrit saturation module (h/sat) was displaying inaccurate values.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Updated blocks: d10 and h3.H3: 81 evaluation is in progress, but not yet concluded.
Additional Manufacturer Narrative
The reported complaint was not verifiable.Multiple diligence attempts were unsuccessful for part return, so an evaluation could not be completed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
Event or Problem Description
Additional information was received that the inaccurate values were observed prior to an in-vivo calibration.
Additional Manufacturer Narrative
During laboratory analysis, the product surveillance technician (pst) observed the hematocrit saturation (h/sat) values could be adjusted using the in-vivo recalibration function.There were no abnormalities noted throughout the evaluation.
Event or Problem Description
Per clinical review: the unit was set up without issue for a procedure on (b)(6) 2020.The unit passed its color chip.During cardiopulmonary bypass (cpb) procedure, the hematocrit saturation module (h/sat) values were inaccurate post in-vivo, therefore the clinician opted to exchange the unit.There was no delay in the continuation of the surgical procedure.There was no harm or blood loss due to the issue.
Additional Manufacturer Narrative
The reported complaint could not be confirmed.The service repair technician (srt) was not able to duplicate the reported issue.The hematocrit saturation (h/sat) passed service mode testing and no errors or irregular values occurred during testing.The monitor booted up intermittently with an h/sat color chip error.The h/sat probe was the most likely cause and was replaced as a precaution.The unit operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.